Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1975, Volume 43, Issue 4

Testing the Error Specification in Nonlinear Regression<719:TTESIN>2.0.CO;2-Y
p. 719-725

Dennis Leech

This paper deals with the question of appropriately specifying the error structure in equations nonlinear in the parameters. An approach is presented which nests various disparate hypotheses (including those of additive normal and multiplicative lognormal error distributions) and suggests an approximate testing procedure. An example is given in which the method is applied in the context of estimating an aggregate production function for the U.S..R.

Log In To View Full Content

Journal News